MAUDE Adverse Event Report: ARTHREX, INC. WRKST BUSHING ALOGFT OATS,22.5MM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. WRKST BUSHING ALOGFT OATS,22.5MM; ORTHOPEDIC MANUAL SURG INSTR
Model Number ALLOGRAFT OATS WORKSTATION BUSHING 22MM
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 05/09/2024 it was reported by a arthrex employee via (b)(4) that an ar-4081-225 allograft oats bushing is producing debris when in use.This occurred during use in a case with no patient effect.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.One unpackaged ar-4081-22 serial/batch number (b)(6) was received for investigation.Visual inspection of the returned device revealed discoloration spots, faded laser marks.Scratches outside and inside the diameter the reported failure may be due to wear and tear from prolonged use in the field, as the device shows significant signs of wear and tear.

Brand Name
WRKST BUSHING ALOGFT OATS,22.5MM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19475202
Report Number1220246-2024-05021
Device Sequence Number3981780
Product Code LXH
UDI-Device Identifier00888867032279
UDI-Public00888867032279
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALLOGRAFT OATS WORKSTATION BUSHING 22MM
Device Catalogue NumberAR-4081-225
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/10/2024
Initial Report FDA Received Date06/06/2024
Supplement Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown